Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2018 year

A numerical approach to joint continuous and impulsive control of Markov chains // IFAC-PapersOnLine, Volume 51, Issue 32, 2018, pp. 462-467. DOI:10.1016/j.ifacol.2018.11.428

Go to publication

Authors: Miller A., Miller B., Stepanyan K.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site